# SDR AWXA200400673

- Difficulty date: June 7, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON UPPER OUTBOARD SURFACE OF L-2 DOOR SILL BEAM Y1502 LT, BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED DAMAGED SECTION OF L-2 DOOR SILL BEAM Y1502 LT FROM FR 66 TO FR 68; FABRICATED A 3 EACH FILLERS & 2 EACH REPAIR PLATES; INSTALLED REPAIR PARTS IAW A320 53-41-14 FIG 201, PG 202-208 & 211-212.
